# SDR QR9R20210902003

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: General aviation
- Make and model: Bolkms BK117C2
- Aircraft serial: 11721899447
- Aircraft time: 1,924 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Pad
- Part number: B635M18X1301
- Condition: Failed
- Location: Rotor Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE FAILED TO STOP ROTOR SYSTEM IN ALLOWED TIME. AIRCRAFT RESTRICTED FROM ROTOR BRAKE USE.
